Non-algebraic examples of manifolds with the volume density property

Ramos Peon, Alexandre (2017). Non-algebraic examples of manifolds with the volume density property. Proceedings of the American Mathematical Society, 145(9), pp. 3899-3914. American Mathematical Society 10.1090/proc/13565

[img]
Preview
Text
alex1.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (234kB) | Preview

Some Stein manifolds (with a volume form) have a large group of (volume-preserving) automorphisms: this is formalized by the (volume) density property, which has remarkable consequences. Until now all known manifolds with the volume density property are algebraic, and the tools used to establish this property are algebraic in nature. In this note we adapt a known criterion to the holomorphic case, and give the first examples of non-algebraic manifolds with the volume density property: they arise as suspensions or pseudo-affine modifications over Stein manifolds satisfying some technical properties. As an application we show that there are such manifolds that are potential counterexamples to the Zariski Cancellation Problem, a variant of the Tóth-Varolin conjecture, and the problem of linearization of C⁺-actions on C³.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Ramos Peon, Alexandre

Subjects:

500 Science > 510 Mathematics

ISSN:

0002-9939

Publisher:

American Mathematical Society

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

12 Oct 2017 16:23

Last Modified:

12 Oct 2017 16:23

Publisher DOI:

10.1090/proc/13565

BORIS DOI:

10.7892/boris.98621

URI:

https://boris.unibe.ch/id/eprint/98621

Actions (login required)

Edit item Edit item
Provide Feedback